A New Iterative Method In Waring's Problem II

Research output: Contribution to journalArticle

20 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)219-230
Number of pages12
JournalJournal of the London Mathematical Society
Volumes2-39
Issue number2
DOIs
StatePublished - Jan 1 1989

Fingerprint

Waring's problem
Iteration

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{9a8887a7d9454e87984defddd3d79c94,
title = "A New Iterative Method In Waring's Problem II",
author = "Vaughan, {Robert Charles}",
year = "1989",
month = "1",
day = "1",
doi = "10.1112/jlms/s2-39.2.219",
language = "English (US)",
volume = "s2-39",
pages = "219--230",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

A New Iterative Method In Waring's Problem II. / Vaughan, Robert Charles.

In: Journal of the London Mathematical Society, Vol. s2-39, No. 2, 01.01.1989, p. 219-230.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A New Iterative Method In Waring's Problem II

AU - Vaughan, Robert Charles

PY - 1989/1/1

Y1 - 1989/1/1

UR - http://www.scopus.com/inward/record.url?scp=0000345833&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000345833&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-39.2.219

DO - 10.1112/jlms/s2-39.2.219

M3 - Article

AN - SCOPUS:0000345833

VL - s2-39

SP - 219

EP - 230

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -